# SDR HEED065702

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 0401272610
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TUBE CRACKS AT THE SMALL WELDS SECURING AN ADEL CLAMP TO THE TUBE.
